Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 8, Issue 1 (2018)

Research Article

Pages: 1 - 12

The Second Laplace-Beltrami Operator on Rotational Hypersurfaces in the Euclidean 4-Space

Erhan GULER and ¨ Omer K ¨ ˙IS¸˙I

Share this article

Research Article

Pages: 13 - 18

Hom-pre-Lie algebras of three dimension

Dahuan Zou

Share this article

Research Article

Pages: 19 - 35

Generalized F-Shah-Rathie distribution and applications

Ronald T. Nojosa,Fel´ıcio R .F. da Silva and Pushpa N. Rathie

Share this article

Research Article

Pages: 37 - 47

Symmetry algebras of the canonical Lie group geodesic equations in dimension three

Ryad Ghanam and Gerard Thompson

Share this article
Top